# SDR AALA202208018024

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737
- Aircraft serial: 31131
- Aircraft time: 32,326 hours, 13,521 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GUST LOCK DIFFICULT TO DISENGAGE. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
